# SDR R61A201204260252

- Difficulty date: April 26, 2012
- Submitted: April 30, 2012
- Operation: Air carrier
- Aircraft: N167HQ
- Make and model: Emb ERJ 190-100 LR
- Aircraft serial: 19000173
- Aircraft time: 10,807 hours, 6,903 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller
- Part number: 17068170407
- Condition: Inoperative
- Location: L1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED L1 DOOR WOULDN'T CLOSE.  MAINTENANCE TROUBLESHOT PER EMB AMM, AND FOUND L1 DOOR ROLLER INOP.  MAINTENANCE REPLACED L1 DOOR ROLLER PER EMB AMM.
